# SDR DL757070836

- Difficulty date: June 30, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 42,357 hours, 18,580 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Stuck
- Location: Lt
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, "R YAW DAMP INOP" ILLUMINATED ON EICAS FOLLOWED BY "SPOILER" LIGHT.  ALMOST FULL RT AILERON NEEDED TO MAINTAIN LEVEL FLIGHT.  ALSO STAB TRIM LIGHT ILLUMINATED ON LANDING.  ON CLIMB-OUT C-HYD SYSTEM PRESSURE AND OVERHEAD SYS PRESSURE LIGHTS ILLUMINATED.  QTY AND PRESSURE CKS OK ON HYD PAGE.  UPON ARRIVAL AT GATE MTC FOUND LT OUTBD SPOILER STICKING UP.  PER POM CTR HYD WAS SHUTDOWN DUE TO PREVIOUS LOG ITEM.  NO MESSAGES WITH C HYDRAULICS OPERATING.
